Alert archive / Wisconsin / Severe Thunderstorm Warnings in 2018

Severe Thunderstorm Warning 31, NWS Milwaukee, WI

July 1, 2018Sheboygan County, Wisconsin

NWS Milwaukee, WI issued this severe thunderstorm warning at Jul 1, 2018, 3:23 PM CDT for Sheboygan County, Wisconsin. It was in force for 19 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 1, 2018, 3:23 PM CDT (20:23 UTC)
Expired
Jul 1, 2018, 3:42 PM CDT
In force
19 min
Issued by
NWS Milwaukee, WI
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

County Sheboygan County, WI

The radar

The Green Bay radar (KGRB), 89 km from the middle of the area, began a volume at 20:27 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 1, 3:23 PM CDTTSTM WND GST 60Sheboygan Falls, WI
Jul 1, 3:27 PM CDTTSTM WND DMGSheboygan, WIMULTIPLE TREES REPORTED DOWN IN SHEBOYGAN.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 0 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jul 1, 12:04 PM CDTTornado WatchSPC6 hr

The nearest sounding before it

Green Bay/Straub, WI (KGRB), launched 12:00Z, 8.4 hours before the alert went out and 87 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Green Bay/Straub, WI at 12:00Z on 2018-07-01Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 10 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Green Bay/Straub, WI at 12:00Z on 2018-07-01The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 86 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
10 J/kg
Mixed-layer CIN
-259 J/kg
Mixed-layer LCL
1272 m above ground
0-6 km bulk shear
45 kt
0-1 km storm-relative helicity
86 m²/s²
0-3 km storm-relative helicity
152 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

654 
WUUS53 KMKX 012023
SVRMKX
WIC117-012100-
/O.NEW.KMKX.SV.W.0031.180701T2023Z-180701T2100Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Milwaukee/Sullivan WI
323 PM CDT SUN JUL 1 2018

The National Weather Service in Milwaukee/Sullivan has issued a

* Severe Thunderstorm Warning for...
  Northeastern Sheboygan County in east central Wisconsin...

* Until 400 PM CDT.

* At 323 PM CDT, a severe thunderstorm was located over Kohler, or
  over Sheboygan, moving northeast at 55 mph.

  HAZARD...60 mph wind gusts.

  SOURCE...Radar indicated.

  IMPACT...Expect damage to roofs, siding, and trees.

* Locations impacted include...
  Sheboygan, Sheboygan Falls, Howards Grove, Oostburg, Kohler and
  Haven.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Large hail and damaging winds and continuous cloud to ground
lightning is occurring with this storm. Move indoors immediately.
Lightning is one of nature's leading killers. Remember, if you can
hear thunder, you are close enough to be struck by lightning.

&&

A Tornado Watch remains in effect until 700 PM CDT for east central
Wisconsin.

LAT...LON 4367 8770 4362 8774 4361 8774 4370 8792
      4389 8776 4389 8772 4382 8771 4379 8769
TIME...MOT...LOC 2023Z 216DEG 46KT 4372 8776 

HAIL...<.75IN
WIND...60MPH
 
$$

HENTZ
3 follow-up statements
982 
WWUS53 KMKX 012029
SVSMKX

Severe Weather Statement
National Weather Service Milwaukee/Sullivan WI
329 PM CDT SUN JUL 1 2018

WIC117-012100-
/O.CON.KMKX.SV.W.0031.000000T0000Z-180701T2100Z/
Sheboygan WI-
329 PM CDT SUN JUL 1 2018

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 400 PM CDT
FOR NORTHEASTERN SHEBOYGAN COUNTY...

At 329 PM CDT, a severe thunderstorm was located over Sheboygan,
moving northeast at 40 mph.

HAZARD...60 mph wind gusts.

SOURCE...Radar indicated.

IMPACT...Expect damage to roofs, siding, and trees.

Locations impacted include...
Sheboygan, Sheboygan Falls, Kohler and Haven. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A tornado watch remains in effect for the warned area. Tornadoes can
develop quickly from severe thunderstorms. Although a tornado is not
immediately likely, if one is spotted act quickly and move to a place
of safety inside a sturdy structure, such as a basement or small
interior room.

For your protection move to an interior room on the lowest floor of a
building.

Continuous cloud to ground lightning is occurring with this storm.
Move indoors immediately. Lightning is one of nature's leading
killers. Remember, if you can hear thunder, you are close enough to
be struck by lightning.

&&

A Tornado Watch remains in effect until 700 PM CDT for east central
Wisconsin.

LAT...LON 4367 8770 4376 8786 4389 8776 4389 8772
      4381 8771 4379 8769
TIME...MOT...LOC 2029Z 216DEG 34KT 4375 8773 

HAIL...<.75IN
WIND...60MPH
 
$$

WOOD
608 
WWUS53 KMKX 012038
SVSMKX

Severe Weather Statement
National Weather Service Milwaukee/Sullivan WI
338 PM CDT SUN JUL 1 2018

WIC117-012100-
/O.CON.KMKX.SV.W.0031.000000T0000Z-180701T2100Z/
Sheboygan WI-
338 PM CDT SUN JUL 1 2018

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 400 PM CDT
FOR NORTHEASTERN SHEBOYGAN COUNTY...

At 337 PM CDT, a severe thunderstorm was located near Cleveland, or
near Howards Grove, moving northeast at 45 mph.

HAZARD...60 mph wind gusts.

SOURCE...Law enforcement.

IMPACT...Expect damage to roofs, siding, and trees.

At 327 PM CDT, law enforcement reported multiple trees down in the 
city of Sheboygan.

Locations impacted include...
Haven.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A tornado watch remains in effect for the warned area. Tornadoes can
develop quickly from severe thunderstorms. Although a tornado is not
immediately likely, if one is spotted act quickly and move to a place
of safety inside a sturdy structure, such as a basement or small
interior room.

For your protection move to an interior room on the lowest floor of a
building.

Continuous cloud to ground lightning is occurring with this storm.
Move indoors immediately. Lightning is one of nature's leading
killers. Remember, if you can hear thunder, you are close enough to
be struck by lightning.

&&

A Tornado Watch remains in effect until 700 PM CDT for east central
Wisconsin.

LAT...LON 4381 8771 4385 8779 4389 8776 4389 8772
TIME...MOT...LOC 2037Z 214DEG 38KT 4386 8772 

HAIL...<.75IN
WIND...60MPH
 
$$

WOOD
556 
WWUS53 KMKX 012042
SVSMKX

Severe Weather Statement
National Weather Service Milwaukee/Sullivan WI
342 PM CDT SUN JUL 1 2018

WIC117-012052-
/O.CAN.KMKX.SV.W.0031.000000T0000Z-180701T2100Z/
Sheboygan WI-
342 PM CDT SUN JUL 1 2018

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN SHEBOYGAN COUNTY
IS CANCELLED...
        
The storm which prompted the warning has moved out of the area.
Therefore, the warning has been cancelled.

A Tornado Watch remains in effect until 700 PM CDT for east central
Wisconsin.

LAT...LON 4381 8771 4385 8779 4389 8776 4389 8772
TIME...MOT...LOC 2040Z 216DEG 46KT 4392 8766 

$$

WOOD

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Milwaukee, WI wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 1, 2:23 PM CDT, 1 hour earlier.

Area forecast discussion, Jul 1, 2:23 PM CDT, 1 hour before
Area Forecast Discussion
National Weather Service Milwaukee/Sullivan WI
223 PM CDT Sun Jul 1 2018

.DISCUSSION...

Rest of this afternoon into tonight - Confidence...Medium
Will let Excessive Heat Warning drop off at 4 pm here with
increasing shower/thunderstorm threat/cloud cover. Mid level
energy continues to pivot to our northeast with best dynamics and
0-6km shear to our north though the northern cwa is closer to the
better energy. Plenty of instability ahead of the front. Meso
progs continue to bring these storms across the cwa by 22 or 23z.
Then another small chance of additional showers or a pop up storm
with lower level wind shift line. The winds then do shift westerly
bringing in clearing skies.

Monday - Confidence...Medium
Surface ridging looks to be dominant. Airmass much more
comfortable with somewhat cooler air and much lower dew points. 925
temps will be lower in the 20-22c range.

Monday night and Tuesday...Forecast Confidence Is Medium.

A strong, west/southwest upper flow will extend across the U.S.
Canadian border areas, with an upper ridge across the ohio River
valley. *50 mb winds become more south on Tuesday, as the
Very warm and more humid air begins to return mainly west areas.

Increasing CAPE of 500 to 1000 Joules/kg also returns west, but
any forcing is weak, as surface high pressure remains over the
Great Lakes.

Independence Day and evening...Forecast Confidence Is Medium.

The mid/upper ridge pushes into southern Wisconsin a little more
with thee upper jet across southern Canada.

Very warm and more humid air will return. Instability and
increasing CAPE also return, especially west areas, but forcing
remains weak. A few models are showing some thunderstorms along
the lake breeze front, but this is often overdone.

Thursday Through Sunday...Forecast confidence is medium:

Models are showing a rather strong shortwave in the northern
stream jet across south central Canada north of lake Superior late
Wednesday night and Thursday morning, so we will have a chance of
thunderstorms with a weak cold front later Thursday and Thursday
night.

Surface high pressure builds across the lake Superior area Friday
and is centered over the Great lakes Saturday.

Temperatures should reach up near 90 once again Thursday (with
heat indices pushing 100). Then temperatures should cool back a
few degrees Friday and Saturday, somewhat closer to normal values
for early July.

As the high shifts a little east Sunday, a weak south flow is
expected to warm temperatures again.

&&

.AVIATION(21Z TAFS)...Low pressure passing to the north with
broken convection ahead of the cold front. Gusty southerly winds
will be shifting to the west early. Better dynamics/shear focusing
best severe potential to the north of TAF sites. Meso models
hinting at some renewed shower potential early this evening. High
pressure proggd to settle in for Monday with quiet conditions and
a lighter wind regime.

&&

.MARINE...No changes planned to Small Craft Advisory. A gusty
southerly wind regime will shift to the southwest then west this
evening in the wake of a frontal passage. A period of storms will
also affect the nearshore waters the rest of this afternoon.

&&

.MKX WATCHES/WARNINGS/ADVISORIES...
WI...Excessive Heat Warning until 4 PM CDT this afternoon for WIZ065-
     066-070>072.

LM...Small Craft Advisory until 7 PM CDT this evening for LMZ644>646.

     Small Craft Advisory until 10 PM CDT this evening for LMZ643.

&&

Tonight/Monday and Aviation/Marine...Collar
Monday Night through Sunday...Hentz
Hazardous weather outlook, Jul 1, 12:17 PM CDT, 3 hours 6 minutes before
Hazardous Weather Outlook
National Weather Service Milwaukee/Sullivan WI
1217 PM CDT Sun Jul 1 2018

WIZ046-047-051-052-056>060-062>072-021730-
Marquette-Green Lake-Fond Du Lac-Sheboygan-Sauk-Columbia-Dodge-
Washington-Ozaukee-Iowa-Dane-Jefferson-Waukesha-Milwaukee-
Lafayette-Green-Rock-Walworth-Racine-Kenosha-
1217 PM CDT Sun Jul 1 2018

This Hazardous Weather Outlook is for portions of east central
Wisconsin, south central Wisconsin and southeast Wisconsin.

.DAY ONE...This Afternoon and Tonight

An Excessive Heat Warning remains in effect for Milwaukee,
Waukesha, Walworth, Racine and Kenosha counties. The heat index
will range from 97 to 102. Cooler weather arrives in the wake of
a cold front this evening.

Thunderstorms are likely this afternoon into early this evening. A
Tornado Watch is in effect for all of southern Wisconsin until 7
pm. Severe thunderstorms including damaging winds, large hail and
tornadoes are all possible.

There is a moderate swim risk today for beaches in Sheboygan and
Ozaukee County. Breaking waves and currents are expected. Stay
away from dangerous areas like piers, breakwalls, and river
outlets.

.DAYS TWO THROUGH SEVEN...Monday through Saturday

There are chances for thunderstorms at times Wednesday into early
Friday.

Heat index values could approach 100 degrees on Independence Day
and again on Thursday.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will be needed this afternoon.

LMZ643>646-021730-
Sheboygan to Port Washington WI-
Port Washington to North Point Light WI-
North Point Light to Wind Point WI-
Wind Point WI to Winthrop Harbor IL-
1217 PM CDT Sun Jul 1 2018

This Hazardous Weather Outlook is for portions of Lake Michigan.

.DAY ONE...This Afternoon and Tonight

A Small Craft Advisory is in effect from later this morning
into this evening due to gusty southerly winds. The highest waves
will be toward Sheboygan and out toward open water.

A Tornado Watch is in effect until 7 pm. Severe thunderstorms
including damaging winds, large hail and waterspouts are all
possible.

.DAYS TWO THROUGH SEVEN...Monday through Saturday

There are chances for thunderstorms at times Wednesday through
early Friday.

Collar
www.weather.gov/mkx

In the hours before

Local storm report, Jul 1, 2:54 PM CDT, 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
254 PM CDT SUN JUL 1 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0240 PM     TSTM WND DMG     2 W BROOKFIELD          43.07N 88.15W
07/01/2018                   WAUKESHA           WI   LAW ENFORCEMENT

            TREE DAMAGE IN BROOKFIELD. RELAYED FROM
            WAUKESHA COUNTY SHERIFF.

0224 PM     TSTM WND DMG     1 WSW DELAFIELD         43.06N 88.42W
07/01/2018                   WAUKESHA           WI   LAW ENFORCEMENT

            TREE DAMAGE IN DELAFIELD.

&&

HALBACH
Special weather statement, Jul 1, 2:56 PM CDT, 27 minutes before
Special Weather Statement
National Weather Service Milwaukee/Sullivan WI
256 PM CDT SUN JUL 1 2018

WIZ064-069-070-012045-
Walworth-Rock-Jefferson-
256 PM CDT SUN JUL 1 2018

...A STRONG THUNDERSTORM WILL AFFECT WESTERN WALWORTH...EASTERN ROCK
AND SOUTHEASTERN JEFFERSON COUNTIES...

At 256 PM CDT, a strong thunderstorm was located over Janesville,
moving northeast at 50 mph.

Wind gusts up to 50 mph are possible with this storm.

Locations impacted include...
Janesville, Beloit, Whitewater, Fort Atkinson, Milton, Clinton,
Palmyra, Darien, Lake Koshkonong, Richmond, Rome, La Grange, Hebron,
Sullivan, Tiffany, Allens Grove, Millard, Avalon, Shopiere and Afton.

LAT...LON 4250 8912 4284 8902 4311 8855 4284 8854
      4250 8876 4249 8890
TIME...MOT...LOC 1956Z 233DEG 44KT 4265 8898

SPM
Local storm report, Jul 1, 3:02 PM CDT, 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
302 PM CDT SUN JUL 1 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0254 PM     TSTM WND DMG     1 WSW CEDARBURG         43.29N 88.01W
07/01/2018                   OZAUKEE            WI   PUBLIC

            BACKYARD TENT BLOWN OVER FROM WINDS.

&&

HALBACH
Local storm report, Jul 1, 3:10 PM CDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
310 PM CDT SUN JUL 1 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0252 PM     TSTM WND DMG     1 WSW CEDARBURG         43.29N 88.01W
07/01/2018                   OZAUKEE            WI   EMERGENCY MNGR

            TREES AND POWER LINES DOWN ACROSS THE
            SOUTHWEST SIDE OF CEDARBURG.

0252 PM     TSTM WND DMG     1 NW THIENSVILLE        43.24N 87.99W
07/01/2018                   OZAUKEE            WI   EMERGENCY MNGR

            TREES AND POWER LINES DOWN ACROSS THE
            THIENSVILLE AREA.

&&

HALBACH
Special weather statement, Jul 1, 3:11 PM CDT, 12 minutes before
Special Weather Statement
National Weather Service Milwaukee/Sullivan WI
311 PM CDT SUN JUL 1 2018

WIZ052-012045-
Sheboygan-
311 PM CDT SUN JUL 1 2018

...AN AREA OF STRONG THUNDERSTORMS WILL AFFECT EASTERN SHEBOYGAN
COUNTY...

At 311 PM CDT, strong thunderstorms were clustered over Cedar Grove,
or 9 miles south of Sheboygan Falls, moving northeast at 40 mph.

Wind gusts up to 50 mph are possible with this storm.

Locations impacted include...
Sheboygan, Plymouth, Sheboygan Falls, Howards Grove, Oostburg,
Kohler, Cedar Grove, Random Lake, Cascade, Adell, Waldo, Haven,
Gibbsville and Hingham.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

LAT...LON 4357 8779 4354 8780 4354 8795 4362 8804
      4389 8780 4389 8773 4381 8773 4376 8770
      4370 8771 4370 8770 4368 8770
TIME...MOT...LOC 2011Z 239DEG 49KT 4359 8786

HENTZ
Special weather statement, Jul 1, 3:18 PM CDT, 5 minutes before
Special Weather Statement
National Weather Service Milwaukee/Sullivan WI
318 PM CDT SUN JUL 1 2018

WIZ058-059-012045-
Dodge-Washington-
318 PM CDT SUN JUL 1 2018

...A STRONG THUNDERSTORM WILL AFFECT NORTHWESTERN WASHINGTON AND
EASTERN DODGE COUNTIES...

At 318 PM CDT, a strong thunderstorm was located near Hustisford, or
8 miles southeast of Juneau, moving northeast at 50 mph.

Winds in excess of 40 mph are possible with this storm.

Locations impacted include...
Watertown, Hartford, Mayville, Kewaskum, Horicon, Juneau, Lomira,
Theresa, Hustisford, Iron Ridge, Addison, Rubicon, Lebanon, Woodland,
Brownsville, Neosho, Wayne, Clyman, Kekoskee and Nenno.

LAT...LON 4320 8857 4320 8866 4327 8883 4363 8849
      4363 8840 4354 8840 4354 8813
TIME...MOT...LOC 2018Z 217DEG 42KT 4330 8863

SPM

The office that day

Everything else NWS Milwaukee, WI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 30, 7:22 PM CDTSpecial Weather StatementMKXDodge, Fond du Lac, Green Lake38 min
Jun 30, 7:38 PM CDTSevere Thunderstorm WarningMKXDane, Green, Iowa, Lafayette52 min
Jun 30, 8:19 PM CDTAreal Flood AdvisoryMKXGreen, Lafayette3 hr
Jun 30, 8:31 PM CDTSpecial Weather StatementMKXJefferson, Rock44 min
Jun 30, 9:22 PM CDTAreal Flood AdvisoryMKXDane34 min
Jun 30, 10:09 PM CDTSpecial Weather StatementMKXDane, Green21 min
Jun 30, 11:19 PM CDTSpecial Weather StatementMKXGreen26 min
Jul 1, 2:14 AM CDTSmall Craft AdvisoryMKX20 hr
Jul 1, 1:10 PM CDTSevere Thunderstorm WarningMKXMarquette35 min
Jul 1, 1:37 PM CDTSpecial Weather StatementMKXGreen Lake23 min
Jul 1, 1:51 PM CDTSpecial Weather StatementMKXWalworth39 min
Jul 1, 1:55 PM CDTSpecial Weather StatementMKXWaukesha35 min
Jul 1, 2:04 PM CDTSpecial Weather StatementMKXRock41 min
Jul 1, 2:17 PM CDTSpecial Weather StatementMKXJefferson28 min
Jul 1, 2:20 PM CDTSpecial Weather StatementMKXWaukesha25 min
Jul 1, 2:33 PM CDTSpecial Weather StatementMKXWaukesha42 min
Jul 1, 2:36 PM CDTSpecial Weather StatementMKXFond du Lac39 min
Jul 1, 2:39 PM CDTSpecial Weather StatementMKXJefferson51 min
Jul 1, 2:43 PM CDTSevere Thunderstorm WarningMKXMilwaukee, Ozaukee, Washington, Waukesha47 min
Jul 1, 2:47 PM CDTSpecial Marine WarningMKX58 min
Jul 1, 2:51 PM CDTSpecial Weather StatementMKXWashington24 min
Jul 1, 2:56 PM CDTSpecial Weather StatementMKXJefferson49 min
Jul 1, 3:11 PM CDTSpecial Weather StatementMKXSheboygan34 min
Jul 1, 3:18 PM CDTSpecial Weather StatementMKXDodge27 min
Jul 1, 3:23 PM CDTSpecial Marine WarningMKX37 min
Jul 1, 3:26 PM CDTSevere Thunderstorm WarningMKXDodge, Fond du Lac, Washington36 min
Jul 1, 3:30 PM CDTSpecial Weather StatementMKXMilwaukee30 min
Jul 1, 3:32 PM CDTSpecial Weather StatementMKXMilwaukee28 min
Jul 1, 3:36 PM CDTSpecial Weather StatementMKXWaukesha39 min
Jul 1, 3:41 PM CDTSpecial Marine WarningMKX64 min
Jul 1, 3:41 PM CDTSevere Thunderstorm WarningMKXMilwaukee, Ozaukee19 min
Jul 1, 3:44 PM CDTSpecial Weather StatementMKXWalworth31 min
Jul 1, 3:51 PM CDTSpecial Weather StatementMKXSheboygan39 min
Jul 1, 4:12 PM CDTSpecial Marine WarningMKX33 min
Jul 1, 4:13 PM CDTSevere Thunderstorm WarningMKXKenosha, Racine17 min
Jul 1, 4:22 PM CDTSpecial Weather StatementMKXSheboygan23 min
Jul 1, 4:41 PM CDTSpecial Weather StatementMKXMilwaukee34 min
Jul 1, 4:47 PM CDTSpecial Marine WarningMKX58 min

Nearby

Severe Thunderstorm Warnings in Wisconsin, 2018Every severe thunderstorm warning in 2018

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.